MathSciNet Relay Station
MathSciNet bibliographic data
MR942520 11F70 (11F66 11F67 22E50 22E55)
Shahidi, Freydoon On the Ramanujan conjecture and finiteness of poles for certain $L$-functions. Ann. of Math. (2) 127 (1988), no. 3, 547–584.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement